Alert archive / California / Wind Advisories in 2010
Wind Advisory 1, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 31, 2009, 6:01 PM PST for Siskiyou County, California. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2009, 6:01 PM PST (02:01 UTC)
- Expired
- Jan 1, 2010, 10:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 2.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 676 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199 WWUS76 KMFR 010201 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 601 PM PST THU DEC 31 2009 CAZ081-011600- /O.CAN.KMFR.HW.W.0011.000000T0000Z-100101T0300Z/ /O.NEW.KMFR.WI.Y.0001.100101T0201Z-100101T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 601 PM PST THU DEC 31 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... THE HIGH WIND WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. * SOUTH WINDS 30 TO 40 MPH WITH GUSTS 35 TO 55 MPH WILL CONTINUE OVERNIGHT TONIGHT THROUGH MUCH OF NEW YEARS DAY MORNING BEFORE SUBSIDING. * THE COLD FRONT THAT HAS BEEN STALLED NEAR THE COAST WILL MOVE INLAND AROUND MIDNIGHT TONIGHT. THIS WILL CAUSE WINDS TO INCREASE SOME OVERNIGHT...WITH PEAK WINDS EXPECTED FROM MIDNIGHT THROUGH ABOUT 4 AM PST. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-011200- /O.EXT.KMFR.HW.W.0011.000000T0000Z-100101T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 601 PM PST THU DEC 31 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. * SOUTH AND SOUTHWEST WINDS OF 35 TO 55 MPH WITH GUSTS 40 TO 80 MPH WILL BE POSSIBLE ALONG THE COAST THROUGH EARLY NEW YEARS DAY MORNING. * THE STRONGEST WINDS HAVE LIKELY ALREADY OCCURRED...BUT CONTINUING STRONG WINDS AND MODERATE TO HEAVY RAINFALL WILL CONTINUE TO SATURATE THE GROUND. THIS WILL CREATE AN INCREASED POTENTIAL FOR TREES TO FALL. * WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL HEADLANDS...MOSTLY FROM BANDON SOUTH AND ALONG HIGHWAY 101 ALONG THE CURRY COAST...PARTICULARLY NEAR HUMBUG STATE PARK. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL BE IMPACTED WITH THE VERY HEAVY RAINFALL RATES ALONG WITH THESE WINDS...WHICH WILL COULD CAUSE TREES AND POWER LINES TO TOPPLE. POWER OUTAGES ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-011600- /O.EXT.KMFR.HW.W.0011.000000T0000Z-100101T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 601 PM PST THU DEC 31 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST FRIDAY. * SOUTH AND SOUTHWEST WINDS WILL CONTINUE AT 30 TO 50 MPH WITH GUSTS 45 TO 65 MPH. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR LATE TONIGHT THROUGH EARLY NEW YEARS DAY. * THE STRONGEST WINDS ARE LIKELY TO OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ LUTZ
3 follow-up statements
899 WWUS76 KMFR 010218 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 615PM PST THU DEC 31 2009 CORRECTED GRAMMATICAL ERRORS AND SPECIFIED WORDING CAZ081-011600- /O.CAN.KMFR.HW.W.0011.000000T0000Z-100101T0300Z/ /O.NEW.KMFR.WI.Y.0001.100101T0201Z-100101T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 615 PM PST THU DEC 31 2009 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... THE HIGH WIND WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. * SOUTH WINDS 30 TO 40 MPH WITH GUSTS 35 TO 55 MPH WILL CONTINUE OVERNIGHT THROUGH MUCH OF NEW YEARS DAY MORNING BEFORE SUBSIDING. * THE COLD FRONT THAT HAS BEEN STALLED NEAR THE COAST WILL MOVE INLAND AROUND MIDNIGHT. THIS WILL CAUSE WINDS TO INCREASE SOME OVERNIGHT...WITH PEAK WINDS EXPECTED FROM MIDNIGHT THROUGH ABOUT 4 AM PST. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-011200- /O.EXT.KMFR.HW.W.0011.000000T0000Z-100101T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 615 PM PST THU DEC 31 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. * SOUTH AND SOUTHWEST WINDS OF 35 TO 55 MPH WITH GUSTS 40 TO 80 MPH WILL BE POSSIBLE ALONG THE COAST THROUGH EARLY NEW YEARS DAY MORNING. * WINDS ARE LIKELY TO BE THE HIGHEST ALONG AND NEAR THE COASTAL HEADLANDS...MOSTLY FROM BANDON SOUTH AND ALONG HIGHWAY 101 ALONG THE CURRY COAST...PARTICULARLY NEAR HUMBUG STATE PARK. * THE STRONGEST WINDS HAVE LIKELY ALREADY OCCURRED...BUT CONTINUING STRONG WINDS AND MODERATE TO HEAVY RAINFALL WILL CONTINUE TO SATURATE THE GROUND. * COASTAL RESIDENTS AND TRAVELERS ALONG AND NEAR HIGHWAY 101 WILL BE IMPACTED BY VERY HEAVY RAINFALL RATES ALONG WITH THESE WINDS...WHICH WILL COULD CAUSE TREES TO TOPPLE INTO POWER LINES. THESE WILL LEAD TO THE POTENTIAL FOR POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-011600- /O.EXT.KMFR.HW.W.0011.000000T0000Z-100101T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 615 PM PST THU DEC 31 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM PST FRIDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 AM PST FRIDAY. * SOUTH AND SOUTHWEST WINDS WILL CONTINUE AT 30 TO 50 MPH WITH GUSTS 45 TO 65 MPH...MAINLY AT HIGHER ELEVATIONS. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR LATE TONIGHT THROUGH EARLY NEW YEARS DAY. * THE STRONGEST WINDS WILL OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31 AND 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ LUTZ
103 WWUS76 KMFR 011144 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 344 AM PST FRI JAN 1 2010 ORZ021-022-011245- /O.EXP.KMFR.HW.W.0011.000000T0000Z-100101T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 344 AM PST FRI JAN 1 2010 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. $$ ORZ031-011800- /O.CON.KMFR.HW.W.0011.000000T0000Z-100101T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 344 AM PST FRI JAN 1 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SOUTH AND SOUTHWEST WINDS WILL CONTINUE AT 30 TO 50 MPH WITH GUSTS 45 TO 65 MPH...MAINLY AT HIGHER ELEVATIONS. * THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH EARLY NEW YEARS DAY. * THE STRONGEST WINDS WILL OCCUR NEAR SUMMER LAKE AND SILVER LAKE ALONG PORTIONS OF HIGHWAYS 31. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-011800- /O.CON.KMFR.WI.Y.0001.000000T0000Z-100101T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 344 AM PST FRI JAN 1 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * SOUTH WINDS 30 TO 40 MPH WITH GUSTS 35 TO 55 MPH WILL CONTINUE OVERNIGHT THROUGH MUCH OF NEW YEARS DAY MORNING BEFORE SUBSIDING. * THE COLD FRONT THAT HAS BEEN STALLED NEAR THE COAST HAS NOW MOVED INLAND. THIS HAS CAUSED WINDS TO INCREASE A BIT AND THEY SHOULD NOW SLOWLY DIMINISH THROUGH 10 AM PST. * WINDS WILL BE STRONGEST IN AND NEAR THE WEED AIRPORT. * IMPACTS TO TRAVEL ARE EXPECTED ALONG INTERSTATE 5 IN THE SHASTA VALLEY...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STOCKTON
740 WWUS76 KMFR 011811 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1011 AM PST FRI JAN 1 2010 ORZ031-011915- /O.EXP.KMFR.HW.W.0011.000000T0000Z-100101T1800Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1011 AM PST FRI JAN 1 2010 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WITH THE COLD FRONT SHIFTING EAST AND WEAKENING WINDS HAVE DECREASED TO AROUND 10 TO 20 MPH. THERE ARE GUSTS TO 45 MPH NEAR SUMMER LAKE BUT THESE GUSTS WILL DECREASE TO 20 MPH IN THE AFTERNOON. $$ CAZ081-011915- /O.EXP.KMFR.WI.Y.0001.000000T0000Z-100101T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1011 AM PST FRI JAN 1 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WITH THE COLD FRONT SHIFTING EAST AND WEAKENING WINDS HAVE DECREASED TO AROUND 20 MPH WITH GUSTS TO 35 MPH THE WINDS WILL DECREASE TO AROUND 10 MPH WITH GUSTS TO 20 MPH IN THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 31, 2:00 PM PST, 4 hours 1 minute earlier.
Area forecast discussion, Dec 31, 2:00 PM PST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PST THU DEC 31 2009
.SHORT TERM...THE WARM FRONT THAT MOVED INTO THE REGION THIS MORNING
HAS MOVED NORTH OF THE AREA THIS AFTERNOON. SNOW LEVELS ACROSS MOST
OF THE FORECAST AREA HAVE RISEN TO ABOVE PASS LEVEL...AND ARE
EXPECTED TO REMAIN ABOVE PASS LEVEL OVERNIGHT. SO FAR...SNOW
ACCUMULATION REPORTS COMING IN HAVE BEEN DISAPPOINTING. AN EXCEPTION
TO THE HIGHER SNOW LEVELS IS THE MT SHASTA REGION...WHERE THE SNOW
LEVEL WOULD TEND TO BE A LITTLE LOWER OVERNIGHT...AROUND 4000 TO
4500 FEET. WITH PRECIPITATION EXPECTED TO INCREASE IN THIS AREA
LATER TODAY...A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE
OVERNIGHT PERIOD. THE LATEST VISIBLE SATELLITE IMAGERY SHOWS THE
COLD FRONT STRETCHING FROM NEAR THE NORTH OREGON COAST...THEN TRAILS
SOUTHWEST TO OFF THE NORTH CALIFORNIA COAST. THE FRONT WILL MOVE
VERY SLOWLY SOUTHWARD OVERNIGHT DUE TO AT LEAST ONE WAVE MOVING
NORTHEAST ALONG THE FRONT. THE LATEST MODEL DATA SHOWS THE HEAVIEST
PRECIPITATION AIMED FOR NORTHWEST CALIFORNIA AND SOUTHWEST OREGON
OVERNIGHT. THE FRONT WILL FINALLY SHIFT INLAND FRIDAY WITH
PRECIPITATION DECREASING FROM NORTH TO SOUTH. ON SATURDAY WEAK HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION WITH LITTLE PRECIPITATION
EXPECTED AROUND THE REGION. BY SUNDAY THE RIDGE AXIS MOVES INLAND
OVER THE REGION WITH CONTINUED DRY WEATHER. BOTH THE GFS AND ECMWF
AGREE THAT A FRONT WILL APPROACH THE COAST SUNDAY NIGHT WITH THE
MAIN ENERGY NORTH OF THE AREA.
.LONG TERM...A FRONT WILL MOVE INLAND MONDAY WITH MOST OF THE ENERGY
NORTH OF OUR AREA. A RIDGE WILL BUILD ALONG THE COAST TUESDAY AND
WEDNESDAY FOR GENERALLY DRY WEATHER OVER THE REGION. THE GFS AND
ECMWF ARE IN GOOD AGREEMENT MAINTAINING THE RIDGE NEAR THE COAST
THURSDAY CONTINUING THE DRY WEATHER PATTERN.
&&
.AVIATION...WIDESPREAD MVFR CONDITIONS EXPECTED TO PERSIST ACROSS
MUCH OF THE REGION OVERNIGHT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 6 PM PST THIS EVENING FOR ORZ021-ORZ022.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ031.
CA...HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR CAZ081.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
FRIDAY FOR CAZ082.
PACIFIC COASTAL WATERS...GALE WARNING UNTIL 7 PM PST THIS EVENING
FOR PZZ356-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SATURDAY FOR
PZZ350-PZZ356.
STORM WARNING UNTIL 7 PM PST THIS EVENING FOR PZZ350-PZZ370.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST SATURDAY FOR PZZ370-
PZZ376.
RH/MO/BLHazardous weather outlook, Dec 31, 12:17 PM PST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1217 PM PST THU DEC 31 2009 ORZ021-022-011200- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1217 PM PST THU DEC 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM PST. SEE WEATHER MESSAGE PDXNPWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-011200- CENTRAL SISKIYOU COUNTY- 1217 PM PST THU DEC 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE PDXNPWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-011200- CENTRAL AND EASTERN LAKE COUNTY- 1217 PM PST THU DEC 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE PDXNPWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-011200- SOUTH CENTRAL SISKIYOU COUNTY- 1217 PM PST THU DEC 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 4500 FEET IS IN EFFECT BEGINNING 4 PM PST. SEE WEATHER MESSAGE... PDXWSWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 4500 FEET IS IN EFFECT UNTIL 4 AM PST FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
In the hours before
Local storm report, Dec 31, 12:23 PM PST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1223 PM PST THU DEC 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM NON-TSTM WND DMG 4 S OPHIR 42.50N 124.37W
12/31/2009 CURRY OR TRAINED SPOTTER
ALDER TREE FELL AND LIMBS ARE DOWN.
&&
KEENELocal storm report, Dec 31, 3:26 PM PST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
326 PM PST THU DEC 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 5 SE CAVE JUNCTION 42.11N 123.58W
12/31/2009 M1.07 INCH JOSEPHINE OR TRAINED SPOTTER
24-HR RAINFALL TOTAL 1.07 INCHES.
&&
KEENELocal storm report, Dec 31, 4:33 PM PST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
433 PM PST THU DEC 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HEAVY RAIN 4 SE COOS BAY 43.33N 124.18W
12/31/2009 M0.91 INCH COOS OR TRAINED SPOTTER
24 HOUR PERIOD FROM 4 PM TO 4 PM
&&
SUGDENLocal storm report, Dec 31, 4:55 PM PST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
455 PM PST THU DEC 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HEAVY RAIN 2 WSW OBRIEN 42.06N 123.73W
12/31/2009 M2.50 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR PERIOD FROM 4 PM TO 4 PM
&&
SUGDENLocal storm report, Dec 31, 5:05 PM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
505 PM PST THU DEC 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
12/31/2009 M2.00 INCH JOSEPHINE OR TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT THROUGH 4PM PST. AREA CREEKS HAVE
RISEN SIGNIFICANTLY.
0445 PM NON-TSTM WND GST SSE GOLD BEACH 42.41N 124.42W
12/31/2009 M61.00 MPH CURRY OR TRAINED SPOTTER
61 MPH WIND GUST OCCURED AT 1201 PM PST. WINDS HAVE
CONSISTENTLY GUSTED 40 TO 50 MPH SINCE THEN.
0445 PM NON-TSTM WND GST 4 N GOLD BEACH 42.47N 124.42W
12/31/2009 M95.00 MPH CURRY OR TRAINED SPOTTER
SPOTTER ON NESICKA ROAD RECORDED WINDS SUSTAINED AT 63
MPH GUSTING TO 95 MPH. THIS WAS MEASURED VIA ANEMOMETER.
CONSISTENTLY GUSTING AROUND 90 MPH.
0445 PM HEAVY RAIN SSE GOLD BEACH 42.41N 124.42W
12/31/2009 M2.40 INCH CURRY OR TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT. CURRENT RAINFALL RATE 0.31 INCH
PER HOUR.
&&
LUTZNearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.